Annihilators of Skew Derivations with Engel Conditions on Prime Rings


Pehlivan T., ALBAŞ E.

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.70, no.2, pp.587-603, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 70 Issue: 2
  • Publication Date: 2020
  • Doi Number: 10.21136/cmj.2019.0412-18
  • Title of Journal : CZECHOSLOVAK MATHEMATICAL JOURNAL
  • Page Numbers: pp.587-603

Abstract

LetRbe a noncommutative prime ring of characteristic different from 2, with its two-sided Martindale quotient ringQ,Cthe extended centroid ofRanda is an element of R. Suppose that delta is a nonzero sigma-derivation ofRsuch thata[delta(x(n)),x(n)](k)= 0 for allx is an element of R, where sigma is an automorphism ofR,nandkare fixed positive integers. Thena= 0.